# SDR QMLA2015011515005

- Difficulty date: January 15, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N117AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7140
- Aircraft time: 11,378 hours, 43,786 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rail
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AIRWORTHINESS CHECK FOUND CRACK ON RT SIDE CREST COWL RAIL AFT PORTION, LOOKED ON LT SIDE CREST COWL RAIL & FOUND ANOTHER CRACK.
